Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 18, NWS La Crosse, WI

April 15, 2013Allamakee County, Iowa

NWS La Crosse, WI issued this river flood warning at Apr 15, 2013, 8:54 AM CDT for Allamakee County, Iowa. It took effect at Apr 15, 2013, 1:00 PM CDT. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2013, 8:54 AM CDT (13:54 UTC)
In effect from
Apr 15, 2013, 1:00 PM CDT
Expired
Apr 17, 2013, 7:51 PM CDT
In force
55 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Allamakee County, IA

The radar

The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Upper Iowa River at Dorchester (DCHI4). The gauge peaked at 14.41 ft at Apr 15, 2013, 8:00 PM CDT.

actionminormoderate101504/1504/1604/1704/1804/19
Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WGUS43 KARX 151354
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
854 AM CDT MON APR 15 2013

.YESTERDAYS RAINFALL WILL BRING THE UPPER IOWA RIVER NEAR
DORCHESTER ABOVE FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC005-160154-
/O.NEW.KARX.FL.W.0018.130415T1800Z-130418T0051Z/
/DCHI4.1.ER.130415T1800Z.130416T0600Z.130417T0651Z.NO/
854 AM CDT MON APR 15 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT  8:00 AM MONDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE 
  THREATENED BY FLOOD WATERS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
4 follow-up statements
869 
WGUS83 KARX 151638
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1138 AM CDT MON APR 15 2013

.THE RECENT RAINS CONTINUE TO BRING MINOR FLOODING TO THE 
TREMPEALEAU RIVER AROUND DODGE...AND WILL BRING MINOR FLOODING 
TO THE UPPER IOWA RIVER NEAR DORCHESTER. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-160738-
/O.EXT.KARX.FL.W.0007.000000T0000Z-130420T1630Z/
/DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T2230Z.NO/
1138 AM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 10.4 FEET BY THURSDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

IAC005-160737-
/O.CON.KARX.FL.W.0018.130415T1800Z-130418T0051Z/
/DCHI4.1.ER.130415T1800Z.130416T0600Z.130417T0651Z.NO/
1138 AM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE 
  THREATENED BY FLOOD WATERS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
155 
WGUS83 KARX 152116
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CDT MON APR 15 2013


.THE RECENT RAINS AND SNOW MELT WILL CONTINUE CAUSE HIGH WATER
LEVELS AND MINOR FLOODING ALONG THE TREMPEALEAU RIVER AROUND
DODGE...AND THE IOWA RIVER NEAR DORCHESTER. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-161216-
/O.CON.KARX.FL.W.0007.000000T0000Z-130420T1630Z/
/DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T2230Z.NO/
416 PM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY
  EVENING AND RISE TO NEAR 10.4 FEET THURSDAY. 
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU
  NATIONAL WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

IAC005-161215-
/O.CON.KARX.FL.W.0018.000000T0000Z-130418T0051Z/
/DCHI4.1.ER.130415T1832Z.130416T0600Z.130417T0651Z.NO/
416 PM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 16.2 FEET  
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.
* IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE 
  THREATENED BY FLOOD WATERS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
998 
WGUS83 KARX 160143
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
843 PM CDT MON APR 15 2013


.RECENT RAINS AND SNOW MELT WILL CONTINUE CAUSE HIGH WATER
LEVELS AND MINOR FLOODING ALONG THE TREMPEALEAU RIVER AROUND
DODGE...AND THE IOWA RIVER NEAR DORCHESTER. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-161643-
/O.CON.KARX.FL.W.0007.000000T0000Z-130420T1630Z/
/DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T2230Z.NO/
843 PM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM MONDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE 
  TUESDAY EVENING AND RISE TO NEAR 10.3 FEET THURSDAY MORNING. 
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU
  NATIONAL WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

IAC005-161642-
/O.EXT.KARX.FL.W.0018.000000T0000Z-130417T0148Z/
/DCHI4.1.ER.130415T1832Z.130415T2345Z.130416T0748Z.NO/
843 PM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM MONDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO BEGIN FALLING TONIGHT  
  AND DROP BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 14.0 FEET...LOWLAND AGRICULTURAL AREAS BEGIN TO FLOOD.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
378 
WGUS83 KARX 160928
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 AM CDT TUE APR 16 2013

.WATER LEVELS HAVE DROPPED BELOW FLOOD STAGE ON THE UPPER IOWA
RIVER AT DORCHESTER HWY 76...SO THE FLOOD WARNING IS CANCELLED.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC005-160958-
/O.CAN.KARX.FL.W.0018.000000T0000Z-130417T0148Z/
/DCHI4.1.ER.130415T1832Z.130415T2345Z.130416T0309Z.NO/
428 AM CDT TUE APR 16 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* AT  4:00 AM TUESDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:09 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY 
  WEDNESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:34 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 15, 6:34 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
634 AM CDT MON APR 15 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 335 AM CDT MON APR 15 2013

MAIN FORECAST CONCERN IN THIS TIME FRAME IS ENDING OF PRECIPITATION
THIS MORNING...THEN SKY CONDITION AND WINDS THROUGH TONIGHT.

06Z SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER WEST CENTRAL
MINNESOTA. THE PRESSURE GRADIENT AROUND THIS LOW WAS BEGINNING TO
TIGHTEN ACROSS SOUTHEAST MINNESOTA. MEANWHILE...INFRARED SATELLITE
IMAGERY SHOWING A WELL DEFINED DRY SLOT...WITH CLEAR SKIES WORKING
ITS WAY ACROSS SOUTHERN MINNESOTA AND WESTERN IOWA.

SURFACE AND 500MB LOW WILL CONTINUE TO LIFT NORTHEAST INTO SOUTHERN
ONTARIO BY TONIGHT. CLEAR SLOT WILL WORKS ITS WAY ACROSS THE
FORECAST AREA THIS MORNING...WITH CLOUDS FILLING IN THIS AFTERNOON
IN THE WAKE OF THE LOW. PRESSURE GRADIENT CONTINUES TO TIGHTEN OVER
THE AREA THIS MORNING AND NAM/GFS BUFKIT SOUNDINGS INDICATING GUST
POTENTIAL TO BETWEEN 25 AND 35 MPH BEGINNING AROUND 15Z...BUT SLOWLY
DIMINISHING IN THE AFTERNOON AS THE GRADIENT RELAXES.

FRONTAL BOUNDARY EXTENDS JUST SOUTH OF THE FORECAST AREA THIS
AFTERNOON AND EVENING. NAM AND GFS BOTH INDICATING SOME WEAK
ISENTROPIC LIFT ON THE 300K SURFACE OVER THE BOUNDARY AND GENERATING
SOME LIGHT RAIN ACROSS PORTIONS OF SOUTHWEST WISCONSIN INTO
NORTHEAST IOWA. AFTER COLLABORATION WITH MKE AND DVN HAVE ADDED LOW
TO MID RANGE PROBABILITIES FOR THESE AREAS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 335 AM CDT MON APR 15 2013

LONGWAVE TROUGH DEVELOPS OVER THE INTER-MOUNTAIN WEST ON
TUESDAY...WITH A WEAK SHORTWAVE BEING EJECTED AND INTERACTING WITH
THE OLD FRONTAL BOUNDARY AND MAY GENERATE SOME LIGHT RAIN ACROSS THE
FAR SOUTHERN COUNTIES. THIS TROUGH THEN BEGINS TO MIGRATE INTO THE
PLAINS ON WEDNESDAY...WITH A SURFACE LOW EXPECTED TO DEVELOP IN THE
LEE OF THE ROCKIES WEDNESDAY AND WEDNESDAY NIGHT. STRONG MOISTURE
TRANSPORT AHEAD OF THE SYSTEM WILL PUSH INTO THE AREA. WIDESPREAD
PRECIPITATION WILL SPREAD INTO THE AREA WEDNESDAY AND WEDNESDAY
NIGHT. AT THIS POINT THERMAL PROFILES WOULD SUGGEST THE PRECIPITATION
WILL BE MOSTLY RAIN...BUT THE FAR NORTHERN AREAS COULD SEE SOME SNOW
WEDNESDAY NIGHT. A SECONDARY WAVE OF LOW PRESSURE THEN MOVES
NORTHEAST ON THURSDAY/THURSDAY NIGHT. THIS ONE WILL HAVE SOME COLDER
AIR TO WORK WITH AND WILL HAVE TO WATCH FOR THE POTENTIAL OF SOME
ACCUMULATING SNOW FOR PORTIONS OF THE AREA. STILL A BIT EARLY FOR PIN
POINT THIS AREA.

THIS PRECIPITATION LOOKS TO CONTINUE INTO FRIDAY BEFORE THE LOW
FINALLY PUSHES NORTHEAST AWAY FROM THE AREA. RIDGING THEN BUILDS IN
FOR THE WEEKEND...WITH A SLIGHT WARMING TREND BY SUNDAY. DID KEEP
LOW END PROBABILITIES FOR SOME RAIN SATURDAY THROUGH SUNDAY AS WARM
ADVECTION AHEAD OF A WEAK FRONT MAY INDUCE ENOUGH LIFT TO PRODUCE
SOME RAINFALL.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 634 AM CDT MON APR 15 2013

FOG DEVELOPED EARLY THIS MORNING IN LIGHT FLOW/MOISTURE-LADEN LOWER
BOUNDARY LAYER ALONG AND EAST OF THE MISSISSIPPI RIVER. LOOK FOR
THIS FOG TO BURN OFF AT KLSE BY 14Z AS WINDS SHIFT TO THE
SOUTHWEST AND INCREASE INTO THE 10-15KT RANGE. OTHERWISE...PLAN ON
GUSTY WEST WINDS THE REST OF TODAY AS DEEP LOW PRESSURE MOVES
FROM NORTHERN MN INTO ONTARIO. SOME WRAP-AROUND MOISTURE FROM THIS
LOW WILL LIKELY PRODUCE SOME BORDERLINE VFR/MVFR CLOUD COVER AT
KRST AFTER 16Z. CLOUD COVER AT KLSE EXPECTED TO REMAIN VFR THROUGH
TODAY. LOOK FOR WINDS TO DIMINISH AND SKIES TO CLEAR OUT THIS
EVENING AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS.

&&

.HYDROLOGY...
ISSUED AT 335 AM CDT MON APR 15 2013

AREAS OF 1 TO 2 INCHES OF RAINFALL WAS REPORTED AROUND THE REGION
THROUGH THIS MORNING. THIS RAIN HAS RESULTED IN ADDITIONAL RISES ON AREA
RIVERS. ALTHOUGH THE TREMPEALEAU RIVER AT DODGE HAS DROPPED BELOW
FLOOD STATE...YESTERDAYS RAINFALL WILL LIKELY PUSH IT ABOVE FLOOD
STAGE LATER TODAY. THE WHITEWATER RIVER IN WHITEWATER STATE PARK HAS
DROPPED BELOW FLOOD STATE.

WITH THE ADDITIONAL PRECIPITATION EXPECTED WEDNESDAY AND
THURSDAY...RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH.

THE MAIN STEM OF THE MISSISSIPPI RIVER WILL REMAIN NEARLY STEADY OR
SEE A GRADUAL UPTICK THIS WEEK AS RAIN AND SNOWMELT TODAY/TONIGHT
WORKS ITS WAY DOWNSTREAM. THE ONLY EXCEPTION IS AT MCGREGOR
IOWA...WHERE THE RIVER LEVEL RISES ENOUGH SUCH THAT BY WEDNESDAY
NIGHT INTO THURSDAY IT APPROACHES FLOOD STAGE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RABERDING
LONG TERM...RABERDING
AVIATION...DAS
HYDROLOGY...RABERDING
Hazardous weather outlook, Apr 15, 5:07 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
507 AM CDT MON APR 15 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-161100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
507 AM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SOME RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL WITH THE RECENT
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STORM SYSTEM IS EXPECTED TO IMPACT THE REGION WEDNESDAY
INTO FRIDAY. IT APPEARS MAINLY RAIN WILL FALL ON
WEDNESDAY AND THURSDAY...WITH A RAIN AND SNOW MIX EXPECTED ACROSS
NORTH CENTRAL WISCONSIN WEDNESDAY NIGHT. A FEW THUNDERSTORMS ARE ALSO
POSSIBLE ON WEDNESDAY BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.
ACCUMULATING SNOW IS THEN POSSIBLE THURSDAY NIGHT INTO FRIDAY. IT IS
STILL TOO EARLY TO DISCERN THE EXACT DETAILS OF THIS SYSTEM AND THOSE
WITH TRAVEL PLANS THURSDAY NIGHT INTO FRIDAY MAY WANT TO STAY TUNED
TO LATEST FORECASTS FOR THE POSSIBILITY OF SIGNIFICANT SNOWFALL.

SOME AREA RIVERS WILL CONTINUE TO RUN HIGH THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS

In the hours before

Special weather statement, Apr 15, 5:44 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 AM CDT MON APR 15 2013

IAZ011-030-MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-
151500-
ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-GRANT-HOUSTON-JACKSON-
JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-WABASHA-
WINONA-
544 AM CDT MON APR 15 2013

...AREAS OF FOG THROUGH THE MORNING COMMUTE...

AREAS OF FOG HAS FORMED ALONG AND EAST OF THE MISSISSIPPI RIVER.
EXPECT REDUCED VISIBILITIES DURING THE MORNING COMMUTE...WITH
VISIBILITIES REDUCED TO ONE QUARTER OF A MILE AT TIMES. THIS FOG
WILL BURN OFF BY MID MORNING AS WINDS INCREASE ACROSS THE AREA.

MOTORISTS SHOULD DRIVE WITH EXTREME CAUTION AND ALLOW ADDITIONAL
TRAVEL TIME.  USE LOW BEAMS...REDUCE DRIVING SPEED...AND ALLOW FOR
PLENTY OF ROOM BETWEEN YOU AND OTHER CARS.  YOU CAN OVERTAKE ANOTHER
VEHICLE QUICKLY IN POOR VISIBILITIES...SO SLOW DOWN AND DRIVE
DEFENSIVELY.

RABERDING

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.